# SDR 99ZZZX3010

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Centering Arm
- Condition: Misaligned
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS DISCOVERED UPON OPS CHECK OF NEWLY INSTALLED NOSE GEAR JUST OUT OF OVERHAUL, THAT THE NOSE WHEEL WAS NOT CENTERING PROPERLY.  AFTER FURTHER EXAMINATION, IT WAS DETERMINED THE CYLINDER ASSY (P/N 114-820022-17) CENTERING ARM ATTACHMENT HOLES (6) WERE ROTATIONALLY MISALIGNED BY APPROXIMATELY 4 DEGREES DURING MANUFACTURE.
